Medlite Laser: Hyperpigmentation on either side of my eyes

Article Medically reviewed by Dr. Gavin Chan (MBBS, cosmetic physician, liposuctionist)

Dr. Gavin Chan

Templestowe Lower and Berwick Clinics

Dr. Gavin Chan has a background in intensive care, anaesthesia, and emergency medicine. Since 2004, Dr. Chan has provided cosmetic procedures, including anti-wrinkle injections, dermal fillers, liposuction, fat transfer, skin needling, and laser treatments. He is a doctor trainer for various dermal fillers and anti-wrinkle injections.
Read More

Question:

I am of Asian decent & I live in Adelaide. I have quite dark patches of hyperpigmentation on either side of my eyes. Can you use the Medlite laser on my skin with it scaring or making it worse? I need advice as the have darken so much since I started the pill (which I have stopped).

Answer:

This type of pigmentation on the upper cheeks could be either melasma or naevus of ota. If it is exacerbated by the pill, then it could be likely to be melasma. For an more accurate diagnosis, you will need to come in to see one of our doctors. We do use the Medlite laser to treat both these problems. There is a chance of making it worse and scarring, but generally because we use quite conservative settings on the laser for the treatment , these problems are extremely rare.

Dr. Gavin Chan
Dr. Gavin Chan

We're here to help

Our consultants will help you decide which treatment best suits you and your skin conditions/type.

Request a phone call